A 65-year-old woman with locally advanced, unresectable intrahepatic cholangiocarcinoma being treated with pemigatinib, a fibroblast growth factor receptor inhibitor (FGFRi), presented with a painful eruption on the bilateral lower extremities. Pemigatinib treatment was initiated 2 months prior to the skin findings. Laboratory evaluation demonstrated a mildly elevated D-dimer level at 578 ng/mL fibrinogen-equivalent units, prolonged prothrombin time of 12.7 seconds, elevated phosphorus level at 6.8 mg/dL (of note, phosphorus was 3.1 mg/dL 1 month prior), and normal calcium level and kidney function. Other laboratory tests to note include cryoglobulin and cryofibrinogen, which both had negative results. Within weeks, there was rapid progression with skin necrosis despite treatment initiation with rivaroxaban. Physical examination revealed retiform purpura with areas of necrosis involving the bilateral lower extremities (Figure, A and B). A punch biopsy specimen from the right calf was obtained for histopathologic analysis (Figure, C and D).